# SDR ABXA20241114225

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,029 hours, 36,696 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pneumatic System
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI THERE WERE NO APU PNEUMATICS.  ACFT RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED APU.   PNEUMATICS FOR DEPARTURE IAW MEL ABX-49-11-1-1 AND  RETURNED AC TO SERVICE .
